# SDR YENA20160922825

- Difficulty date: September 22, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 63,353 hours, 23,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 781922
- Condition: Discharged
- Location: Cabin
- Part time: 2,992 hours, 1,050 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTED SIGN 52WL INOPERATIVE;  R & R EPSU AND BATTERY, 13WL IAW AMM 33-51-38.  OPS CHECKS GOOD.
